# SDR DALA2017111108066

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1037, LONGERON 17R.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R. HFEC INSPECTION WAS ACCOMPLISHED ON THE FRAME, NO CRACKS WERE FOUND AFTER DAMAGE REMOVAL IAW SRM 53-20-07-2R, PROCEDURE 4,  PARA. 5.A.(2). AND NDT SPM 06-10-01.001.
